Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Radon-Nikodym theorem for the Bochner integral


Author: M. A. Rieffel
Journal: Trans. Amer. Math. Soc. 131 (1968), 466-487
MSC: Primary 28.50
DOI: https://doi.org/10.1090/S0002-9947-1968-0222245-2
MathSciNet review: 0222245
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.50

Retrieve articles in all journals with MSC: 28.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0222245-2
Article copyright: © Copyright 1968 American Mathematical Society